# SDR 2002F00977

- Difficulty date: August 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Improper
- Location: Aileron Tab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5466 - AFTER LANDING IN PFN, CREW REPORTED AILERON TRIM WAS IMPROPERLY RIGGED.  MAINTENANCE INSPECTED AND FOUND AILERON TRIM CABLE IMPROPERLY INSTALLED.  CABLE WAS CORRECTLY INSTALLED AND RIGGED.  OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT.  (M)
